# SDR DALA2022042002759

- Difficulty date: April 18, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 85,624 hours, 38,856 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Access Panel
- Condition: Elongated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3234 ELONGATED HOLE ACCESS PANEL 540JB FUEL TANK CUT OUT LH WING. CORRECTIVE ACTION: REPAIRED PER A320 SRM 57-21-11. OK FOR SERVICE. (2201559)
